I was started on Trintellix 10mg once a day over 2 months ago. If I don't take it with Zofran, I get nauseous to the point of vomiting within an hour of taking it. I thought such a side effect would subside after the first month, but it definitely hasn't. Is it normal to still be sick? I feel absolutely fine if I take the Zofran, but can I really take that long term, like every day for as long as I am on Trintellix? I'm worried I'm not going to be able to tolerate it, which stinks because it has been helping my depression. I also had an initial side effect of itching all over my body, which went away, and is now back again. :( I'm dreading going back to the doctor because I do not want to start all over again on new medicines. I've tried so many (Paxil, Prozac, Lexapro, Effexor, Abilify) that haven't worked, I'm afraid I'm running out of options. I just want to feel better.
I could not tolerate Trintellix. I had non-stop vomiting. It is known for the nausea it can cause. If it has not gone away after 2 months, the side effect may not decrease.You should not be so sick after 2 months. I have also tried many different antidepressants. I can relate to running out of options and wanting to feel better. It is hard to start over on a new antidepressant. You may want to see a Psychiatrist if you are not already. They specialize in meds and may have some options for you. I have heard that Wellbutrin works well for others.
Let us know how it goes.
YES, Courtney I agree with my friend Janie, Some people really have a time adjusting to this medication but also in this length of time it would be a good idea to let the doctor know and maybe there is something they can add that well help with the NAUSEA unless you don't seem to be getting much help from it in the long run then it may just be time for a change for you. Best wishes.
I absolutely can't take it. I gave it over a month but the constant nausea kicked my butt. Also, it didn't touch my anxiety. It just can't help with depression if I feel sick all the time. Tomorrow I see my doctor. Hopefully, I can go back on Cymbalta (I've been weaning off), or he can prescribe something else.
I have a stomach of Steel. .I thought... but this stuff seems toxic!
I am in the same boat. I have been on Trintellix since May 2017. Was on 10 mg and nausea just seemed to be calming down and now ramping it up to 20 mg. I have also tried several other ADs. My depression has improved but I feel like crap at least half the time, randomly. Also going around with insurance company to get it approved.
Same with me, I had absolutely no idea what was wrong with me. I did what my doctor told me to do, take it with lunch or dinner. All of a sudden, I would start salivating and boom. Horrible feeling but... the med has helped me with my mood and anxiety. I’ve been on it almost 4 months and I’m not sure why this is still happening. Makes me wonder wonder what is in this stuff!
Hi Courtney. 1st time on here, trying 2 navigate correctly. I'm interested in ur current treatmt plan. It wouldn't let me message u after ur message stating ur diagnosis & ur waiting on a treatmt plan. We have a lot in common. I have the same exact diagnosis. Trintellix is the 1st thing 2 ever work. Was told 2 take w/ food, no problems, till recent. I violently get ill after an hr of taking it. So I'm afraid 2 take it, but afraid not 2. Please keep me posted. I'm still hopeful 4 both of us. Ty much
I stumbled upon this page after googling for an option to trintellix. I have never had stomach issued with any medication until this. The nausea is awful. I had to go down to 5 mg and take it at night before bed to try to sleep theough it. 5 mg was better but nausea was still there and i questioned the therapeutic dose being enough. - i am looking for combo for both anxiety and depression. I have never tried the basics with paxil etc so that is my next move. Good luck!
Hi I will be on Trintillex (Vortoxitine) 5 mg now a week tomorrow (Sunday) I have to say I think it is helping my depression. I’m thinking I may not need to go to 10 mg? Before this I was on Wellbutrin XL 300 mg but had to wean off because it was making me more anxious with a little too much weight loss. My M.S. (multiple sclerosis) psychiatrist put me on this drug and told me that there would only be 10% chance of nausea. So far I have none, but it’s only been a week can it still come?? HOPE NOT! He told me to take it in the morning, so when I wake up at 6:30 AM, that is when I take it and then I fall back asleep most of the time with a couple of squirts of melatonin under my tongue...
I am experiencing a little bit of diarrhea with stomach cramps? I’m also getting a lot of muscle cramps in my hands and feet but mostly in my hands not sure if it is related? My joints are sore as well as my bones and I’m brusing very easily, again not sure if it is related? Also I am getting a few hot flashes and my appetite has increased slightly. My memory thou is worse real worse!
Has anybody else experienced these symptoms that I’m having on Trintellix 5 mg? And also is anybody else finding that their depression has gotten better on just the 5 mg? Or is 10 mg the true dose? Any feedback would be much appreciated. :)
I started Trintellix April , 10mg, sick from day 1, so started using Zofran for nausea, now that I’m in to 11 weeks on this, my depression better, but now I am violently throwing up even with the zofran, About an hour after I take it, dosent matter when, with or without food. This is not for me! Cannot leave the house till I’m done Being sick, which can be hours! Seeing Dr. Monday
Good luck to everyone suffering from nausea from this drug, I cannot figure what is “normal”. I started Trintellix 10mg 5 days ago. For 3 days, I felt amazing. Yesterday, the nausea started. Today, I had an unbelievable hot flash, sweat and all, in a room that was 70°! The nausea is horrendous, feel like I’m going to hurl any moment. (Also, have diarrhea). I did my research before taking this drug and read all the complaints on the side effect of nausea, hundreds of them. So, my question is, why? What is in this drug that causes the nausea and why doesn’t the manufacturer fix it??? Like everyone else, other drugs have either not worked or quit working. I had really high hopes for this one and hoped I would continue to feel as good as I did the first 3 days. Perhaps when I stop 30 mg of Cymbalta it will improve; I’m tapering it off for 7 days along with taking the Trintellix, per instructions of my ARNP.
Fingers crossed! (That’s a terrible thing to have to do when hoping medication works; it is 2018 for goodness sakes!)
I am trying ginger, as I read on one of these blogs, that it helps. I’ll let you know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2016 • 5 answers
Posted 25 Feb 2017 • 9 answers
Posted 26 Jul 2017 • 2 answers
Posted 17 Feb 2018 • 2 answers
Posted 22 Feb 2018 • 0 answers